Change search
ReferencesLink to record
Permanent link

Direct link
Semi-infinite cohomology of affine Lie algebras
Karlstad University, Faculty of Technology and Science, Department of Physics and Electrical Engineering.
1998 (English)In: Commun. Math.Phys. 194, 591-611 (1998)Article in journal (Refereed)
Place, publisher, year, edition, pages
1998.
National Category
Physical Sciences
Research subject
Physics
Identifiers
URN: urn:nbn:se:kau:diva-23328OAI: oai:DiVA.org:kau-23328DiVA: diva2:597084
Available from: 2013-01-22 Created: 2013-01-22 Last updated: 2013-01-22

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Hwang, Stephen
By organisation
Department of Physics and Electrical Engineering
Physical Sciences

Search outside of DiVA

GoogleGoogle Scholar

Total: 12 hits
ReferencesLink to record
Permanent link

Direct link